# SDR UALA2012091405204

- Difficulty date: September 13, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 40,936 hours, 17,129 cycles
- Engine: Iae V2527A5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Faulty
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR PIN INSTALLED.  RETURN TO AIRCRAFT AFTER REPLACEMENT OF NOSE GEAR RETRACT ACTUATOR.  INSTALLED MAIN GEAR LOCKS.
